Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dizziness, feeling faint, rushing blood. What is wrong? History of anorexia

a few years ago i began loosing weight, i lost enough where i almost became anorexic. i began eating normally from that time when i blacked out several times... since, i get similar feelings every now and then. i feel dizzy and like i may faint any minute with a cold rush of blood. the only thing that help is to drink water at that time and just sit. what is wrong with me?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad you got over anorexia and are now in the process of having your medical problems which may be long lasting, get cured. I hope your postural hypotension also gets better over time. I also hope that you see a doctor to have your postural hypotension checked out so as to not have any other side effects from the comorbid conditions. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor